A Note on Some Modular Equations Using Theta Functions

Srivatsa Kumar, B R (2016) A Note on Some Modular Equations Using Theta Functions. Malaya Journal of Matematik, 4 (1). pp. 79-83. ISSN 2319-3786

[img] PDF
405.pdf - Published Version
Restricted to Registered users only

Download (312kB) | Request a copy
Official URL: http://www.malayajournal.org/current_issues.php


In this paper, we have given simple proof to the modular equations using theta function identities.

Item Type: Article
Uncontrolled Keywords: Theta functions, Modular equations.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 11 Jul 2016 14:02
Last Modified: 11 Jul 2016 14:02
URI: http://eprints.manipal.edu/id/eprint/146544

Actions (login required)

View Item View Item